Regularity of solutions of a second order Hamilton-Jacobi equation in Hilbert spaces and application to a control problem / Gozzi, Fausto. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 20 -5&6:(1995), pp. 775-826.

Regularity of solutions of a second order Hamilton-Jacobi equation in Hilbert spaces and application to a control problem.

GOZZI, FAUSTO
1995

Regularity of solutions of a second order Hamilton-Jacobi equation in Hilbert spaces and application to a control problem / Gozzi, Fausto. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 20 -5&6:(1995), pp. 775-826.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11385/3688
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact